# SDR 0401989911

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Aircraft time: 86,315 hours, 95,419 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: GTCP8598DCA
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG OIL/FUEL ODOR IN THE AIRCRAFT FOR ENTIRE LENGTH OF THE FLIGHT.  MAINTENANCE FOUND THE APU LOW PRESSURE FUEL FILTER LEAKING 72 DROPS PER MINUTE.  MAINTENANCE REPLACED THE FUEL FILTER AND PACKING.  ALSO REPLACED COALESCER BAGS.  COMPLIED WITH PACK BURNOUT PROCEDURES.
